# SDR SWAA980844

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23331
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND STIFFENER BETWEEN NR 2 AND NR 2 RIB ON FWD CARGO DOOR DAMAGED AREA.  REMOVED AND REPLACED PER BOEING SRM.
